Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the product of Legendre and Bessel functions


Author: F. M. Ragab
Journal: Proc. Amer. Math. Soc. 9 (1958), 26-31
MSC: Primary 33.00
MathSciNet review: 0093603
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093603-3
Article copyright: © Copyright 1958 American Mathematical Society